| Catalog Number |
59038UAC |
| Medical Device Problem Codes |
Fracture (1260); Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/07/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
The account alleges that during a uterine artery embolization procedure using the impress catheter, the device was damaged and pieces of the catheter broke within the patient.The clinician was able to successfully remove the broken pieces using a snare.No additional patient consequence to report.
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.No photos or videos have been received.The complaint could not be confirmed.The root cause could not be determined.The device history record was reviewed, and no exception documents were found.A search of the complaint database was performed and no similar complaints for this lot number were identified.Should the device be returned later, the investigation will be re-opened.